# SDR FDEA202501090047

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424523
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT BILGE AREA LONGERON SPLICE FITTING FOUND   CRACK APPROXIMATELY 0.5 INCH AT BETWEEN STATION 6-0 TO 6-10 LONGERON 50 LEFT. LOWER FORWARD CARGO COMPARTMENT BILGE AREA AT BETWEEN STATION 6-0 TO 6-10   LONGERON 50 LEFT CRACKED LONGERON SPLICE FITTING REMOVED AND REPLACED WITH   FABRICATED LONGERON SPLICE FITTING AS PER MD-11 SRM 51-33-01-0G. LONGERON SPLICE   FITTING FABRICATED BY MACHINING AS PER DOUGLAS DRAWING ADA8424 REVISION A. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
